MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Suction Problem (2170); Material Split, Cut or Torn (4008); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of our investigation.
 
Event or Problem Description
Report received stated that an oasis chest drain had holes in the tubing.After hooking it to the patient and it was found that there were holes in the tubing.When they could not create suction, it was removed.There was no harm or patient injury, the drain was replaced and had no issues.
 
Additional Manufacturer Narrative
Additional information section: d9 & h6.This complaint reports that after attaching an oasis drain (p/n 3600-100, l/n 517802) to a patient, the user was unable to create suction and found holes in the tubing.The drain was replaced.The user stated that there was no harm to the patient.When additional information about the holes were requested, the user responded that there were actually no holes in the patient tube, but rather, the issue was a leak at the connection of the patient tube to the drain body.The device was returned for evaluation.Upon receipt, there was drained fluid spilled inside the packaging and throughout the drain.It is not known how much fluid the drain had collected because it was spilled during shipping, but it is clear that the drain was functioning to some degree.The patient tube was cut at the distal end and the end of the tube and the connector were not returned so they could not be evaluated.The device was cleaned and examined for holes in the patient tube.None were identified.The device was attached to wall suction and functioned properly.Water was poured through the patient tube into the drain and none leaked out at the tube connection.However, it was noticed that just below the patient tube nozzle, there is a crack in the drain body which could allow fluid to leak out of the drain.A dhr for lot 517802 was reviewed and no anomalies in manufacturing were identified.The ifu provides adequate instructions for the setup and use of the device.The ifu instructs the user to regularly check all the drain connections and not to use the device if it or the packaging is damaged.Complaint trending found that the actual occurrence level did not exceed the anticipated occurrence level.No excursions were identified.A complaint history review was completed which found similar complaints.A recurring lot number report was completed for lot 517802 and no other complaints involving that lot were identified.An ncr query found no related ncrs.A cr/capa query found 1 related cr for past complaints of damaged drain bodies.The complaint is confirmed, as is a device nonconformance.The most likely cause of this complaint is supply chain - handling damage.Based on the confirmed nonconformance the complaint has been escalated to a capa request cr 1320069.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected section: h6 and h11.Based on further evaluation of the drain it was determined that what was originally believed to be a crack in the drain was instead the line where two haves of the drain body were joined together.This is an intended part of the drain and does not expose the internal chambers of the drain to atmospheric pressure.While the complaint remains confirmed, a device nonconformance can no longer be confirmed and the cause of this complaint cannot be determined.
 
Event or Problem Description
N/a.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22065828
Report Number3011175548-2025-000004
Device Sequence Number7639096
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012(17)280218(10)517802
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Device Lot Number517802
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer07/01/2025
08/18/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/03/2025
08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown